# SDR 034691

- Difficulty date: November 12, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N43SZ
- Make and model: Saab SF340A
- Aircraft serial: 340A043
- Aircraft time: 38,716 hours, 38,099 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Bleed Valve
- Condition: Failed
- Location: Anti Ice Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT NR 8960 FROM PIT TO CLE.  IN ROUTE, AIRCREW RECEIVED THE LT AIR VALVE LIGHT, LIGHT WAS ON AND STEADY. AIRCREW RETURNED TO PIT.  WHEN MAINT. GOT TO THE A/C THEY FOUND THE LT ANTI-ICE START BLEED VALVE WAS BAD. REMOVED AND REPLACED VALVE A/C RETURNED TO SERVICE WITH NO FURTHER INCIDENT.
